# SDR TSAA9733145

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORT:  FORWARD SERVICE DOOR EXIT IDENTIFIER LIGHT ASSY INOPERABLE.  ONLY RECEIVING ONE TRANSMITTER.  REPLACED EXIT IDENTIFIER LIGHT ASSY.  OPS CHECK OK.  AIRCRAFT CHECK OK.  (X)
